hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.52.1.15

Corrigendum to "The ideal theory in quotients of commutative semirings"

Shahabaddin Ebrahimi Atani ; Department of Mathematics, University of Guilan, Rasht, Iran
Saboura Dolati Pish Hesari   ORCID icon orcid.org/0000-0003-0663-0356 ; Department of Mathematics, University of Guilan, Rasht, Iran
Mehdi Khoramdel   ORCID icon orcid.org/0000-0003-0663-0356 ; Department of Mathematics, University of Guilan, Rasht, Iran

Puni tekst: engleski, pdf (55 KB) str. 205-206 preuzimanja: 215* citiraj
APA 6th Edition
Atani, S.E., Hesari, S.D.P. i Khoramdel, M. (2017). Corrigendum to "The ideal theory in quotients of commutative semirings". Glasnik matematički, 52 (1), 205-206. https://doi.org/10.3336/gm.52.1.15
MLA 8th Edition
Atani, Shahabaddin Ebrahimi, et al. "Corrigendum to "The ideal theory in quotients of commutative semirings"." Glasnik matematički, vol. 52, br. 1, 2017, str. 205-206. https://doi.org/10.3336/gm.52.1.15. Citirano 01.10.2020.
Chicago 17th Edition
Atani, Shahabaddin Ebrahimi, Saboura Dolati Pish Hesari i Mehdi Khoramdel. "Corrigendum to "The ideal theory in quotients of commutative semirings"." Glasnik matematički 52, br. 1 (2017): 205-206. https://doi.org/10.3336/gm.52.1.15
Harvard
Atani, S.E., Hesari, S.D.P., i Khoramdel, M. (2017). 'Corrigendum to "The ideal theory in quotients of commutative semirings"', Glasnik matematički, 52(1), str. 205-206. https://doi.org/10.3336/gm.52.1.15
Vancouver
Atani SE, Hesari SDP, Khoramdel M. Corrigendum to "The ideal theory in quotients of commutative semirings". Glasnik matematički [Internet]. 2017 [pristupljeno 01.10.2020.];52(1):205-206. https://doi.org/10.3336/gm.52.1.15
IEEE
S.E. Atani, S.D.P. Hesari i M. Khoramdel, "Corrigendum to "The ideal theory in quotients of commutative semirings"", Glasnik matematički, vol.52, br. 1, str. 205-206, 2017. [Online]. https://doi.org/10.3336/gm.52.1.15

Sažetak
This corrigendum is written to correct an error in the proof of the Theorem 2.16 of S. E. Atani [1].

Ključne riječi
Semiring; k-ideals; Q-ideals; quotient semiring

Hrčak ID: 183133

URI
https://hrcak.srce.hr/183133

Posjeta: 310 *